Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Electronic Journal of Differential Equations, Vol. 2003(2003), No. ??, pp. 1??. ISSN: 1072-6691. URL: http://ejde.math.swt.edu or http://ejde.math.unt.edu
 

Summary: Electronic Journal of Differential Equations, Vol. 2003(2003), No. ??, pp. 1??.
ISSN: 1072-6691. URL: http://ejde.math.swt.edu or http://ejde.math.unt.edu
ftp ejde.math.swt.edu (login: ftp)
EXISTENCE OF SOLUTIONS TO HIGHER-ORDER DISCRETE
THREE-POINT PROBLEMS
DOUGLAS R. ANDERSON
Abstract. We are concerned with the higher-order discrete three-point bound-
ary value problem
(n
x)(t) = f(t, x(t + )), t1 t t3 - 1, - 1
(i
x)(t1) = 0, 0 i n - 4, n 4
(n-3
x)(t) - (n-2
x)(t) = (t), t1 - - 1 t t1
(n-2
x)(t2) = (n-1
x)(t3) = 0.
By placing certain restrictions on the nonlinearity and the distance between
boundary points, we prove the existence of at least one solution of the boundary

  

Source: Anderson, Douglas R. - Department of Mathematics and Computer Science, Concordia College

 

Collections: Mathematics